Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Persistant dry cough, triggered by temperature changes, inhalers irritated cough and caused vomiting, headaches. Remedy?

I have had a persistant dry cough for 8 years, it seems to appear autmun/winter, and is triggered by changes in temperature, either from passing from different rooms, or outside to inside etc . i have been prescribed all the range of inhalers, which actually irritated my coucgh more and made me cough/choke until i vomited. Also on occassion i coucgh so hard it give me shooting pains across my forehead and pins and needles in my arms and legs. I am slightly over weight , i have never smoked .
Asked On : Fri, 11 May 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

It is due to hyperreactive airway disease.
This is caused by external allergen.(pollens, cold air).
The only way to control it is to avoid exposure to the allergens.
Medicines will help in controlling the symptoms.

Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor